MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP

Medline Industries, LP MEDLINE; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Catalog Number DYNDTN1603
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿they are not letting propofol enter the tube and can¿t use them at all.¿.
 
Additional Manufacturer Narrative
According to the customer, the tubing ¿won¿t advance propofol¿; the customer reported no patient involvement or impact and did not report any serious injury, medical intervention, or follow up care related to the reported incident.A photo was received for the investigation, customer samples were provided, 15 samples were randomly selected for sample evaluation, and liquid was able to flush through the item when the female end of the sample was connected to the male end of an iv administration set.Based on the complaint details and investigation, the issue was confirmed.Amsino's investigation determined that the defect originates during the assembly bonding process, where tubing was bonded such that it extended into the inner diameter of the male luer, resulting in interference between the tubing and the internal features of a needle-free site upon connection; this interference blocked or severely limited fluid flow through the connection, and the complaint was provided to the vendor for further evaluation while supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50839134
Report Number1417592-2026-45949
Device Sequence Number10301916
Product Code FPA
UDI-Device Identifier10080196415076
UDI-Public10080196415076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1603
Device Lot Number0332409A208
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown